Volume 21, Number 5

Articles in the Issue:

Regular Articles:
Zhong-ci Shi and Xue-jun Xu
A V-Cycle Multigrid for Quadrilateral Rotated Q1 Element with Numerical Integration.
J. Comp. Math., 21 (2003), pp. 545-554
. Abstract

Full Article
Wei-zhong Dai and Raja Nassar
An Unconditionally Stable Hybrid FE-FD Scheme for solving a 3-D Heat Transport Equation in a Cylindrical Thin Film with Sub-Microscale Thickness.
J. Comp. Math., 21 (2003), pp. 555-568
. Abstract

Full Article
Er-xiong Jiang
An Inverse Eigenvalue Problem for Jacobi Matrices.
J. Comp. Math., 21 (2003), pp. 569-584
. Abstract

Full Article
De-hao Yu and Qi-kui Du
The Coupling of Natural Boundary Element and Finite Element Method for 2D Hyperbolic Equations.
J. Comp. Math., 21 (2003), pp. 585-594. Abstract

Full Article
Si-long Peng
N Dimensional Finite Wavelet Filters.
J. Comp. Math., 21 (2003), pp. 595-602. Abstract
Full Article
Zhong-zhi Bai and Xue-bin Chi
Asymptotically Optimal Successive Overrelaxation Methods for Systems of Linear Equations .
J. Comp. Math., 21 (2003), pp. 603-612. Abstract
Full Article
Pu-yan Nie
Composite-Step Like Filter Methods for Equality Constraint Problems.
J. Comp. Math., 21 (2003), pp. 613-624. Abstract
Full Article
Jin-yan Fan
A Modified Levenberg-Marquardt Algorithm for Singular System of Nonlinear Equations.
J. Comp. Math., 21 (2003), pp. 625-636. Abstract
Full Article
Jia-fu Lin and Qun Lin
Global Superconvergence of the Mixed Finite Element Methods for 2-D Maxwell Equations.
J. Comp. Math., 21 (2003), pp. 637-646. Abstract
Full Article
Jing-bo Chen, Meng-zhao Qin
Multisymplectic Composition Integrators of High Order.
J. Comp. Math., 21 (2003), pp. 647-656. Abstract
Full Article
Zhen-yue Zhang and Tiang-wei Ouyang
Computing Eigenvectors of Normal Matrices with Simple Inverse Iteration.
J. Comp. Math., 21 (2003), pp. 657-670. Abstract
Full Article
Zhi-zhong Sun and Long-jun Shen
Long Time Asymptotic Behavior of Solution of Implicit Difference Scheme for a Semi-Linear Parabolic Equation.
J. Comp. Math., 21 (2003), pp. 671-680. Abstract
Full Article
Guo-liang Xu and Chandrajit L. Bajaj
Curvature Computations of 2-Manifolds in Rk.
J. Comp. Math., 21 (2003), pp. 681-688. Abstract
Full Article